Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 112, NWS Northern Indiana

August 16, 2007Jay County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 16, 2007, 2:01 AM EDT for Jay County, Indiana. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2007, 2:01 AM EDT (06:01 UTC)
Expired
Aug 16, 2007, 2:17 AM EDT
In force
16 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Jay County, IN

The radar

The Northern Indiana radar (KIWX), 120 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 10:35 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
2096 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 160601
SVRIWX
INC075-160630-
/O.NEW.KIWX.SV.W.0112.070816T0601Z-070816T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
201 AM EDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JAY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 230 AM EDT

* AT 159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED NEAR SALAMONIA...OR ABOUT
  9 MILES SOUTHEAST OF PORTLAND...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LIBER...BELLFOUNTAIN...NEW MOUNT PLEASANT...COLLETT...CENTER...
  COLLEGE CORNER...BRICE...BOUNDARY CITY...BLUFF POINT AND BLAINE

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH....CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE 
THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHERN INDIANA.

LAT...LON 4050 8509 4032 8510 4032 8481 4049 8480

$$

JC
1 follow-up statement
000 
WWUS53 KIWX 160617
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
218 AM EDT THU AUG 16 2007

INC075-160628-
/O.CAN.KIWX.SV.W.0112.000000T0000Z-070816T0630Z/
JAY IN-
218 AM EDT THU AUG 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JAY COUNTY IS
CANCELLED...

AT 213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHEASTERN INDIANA.

LAT...LON 4050 8509 4032 8510 4032 8481 4049 8480

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 1:29 AM EDT, 32 minutes earlier.

Area forecast discussion, Aug 16, 1:29 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
129 AM EDT THU AUG 16 2007

.AVIATION...
BOW ECHO WHICH FORMED OVER SRN LM IN STRONG WAA ZONE AHEAD OF LOW
OVER CENTRAL IL HAS MOVED SE THROUGH THE TERMINALS THIS EVE. AS
THE LOW MOVES EAST OVERNIGHT EXPECT LIGHT WINDS ALLOWING FOR SOME
MVFR VSBYS DUE TO FOG BUT EXPECT TSRA WILL MAINLY SHIFT E/SE OF
THE TERMINALS WITH THE STRONGER WAA REST OF THE NIGHT. DRIER AIR
WILL SWEEP INTO THE AREA BEHIND THIS LOW THIS MORNING PROVIDING
VFR CONDITIONS AND NW FLOW ON THURSDAY. ANOTHER SHRTWV EXPECTED TO
MOVE THROUGH THE AREA TONIGHT BUT WITH LOW LEVEL BAROCLINIC ZONE
WELL TO THE SOUTH, EXPECTING JUST HIGH CLOUDS FROM THIS SYSTEM.

&&

.PREV DISCUSSION... /ISSUED 815 PM EDT WED AUG 15 2007/

AVIATION...
MAIN FOCUS ON 00Z TERMINAL FORECASTS TO NARROW TSRA WINDOW DOWN SOME
TOWARD BEST FOCUS WITH 4-5 HR DURATION. DEFORMATION ZONE FM NERN IL
EWD ACRS SRN LWR MICHIGAN FOCUSING SHRA/ISOLD TSRA THIS EVENING WITH
THIS AREA SLOWLY SHIFTING SWD TOWARD KSBN NEXT COUPLE OF HOURS.
BELIEVE MAIN TSRA THREAT STILL DEVELOPING TO WEST WITH ZONE OF VERY
STRONG INSTABILITY ACRS ERN IA/NWRN IL THIS EVENING WITH MUCAPES
3500-4500 J/KG AND CAPPING INVERSION ERODED. APPROACH OF MESOSCALE
CONVECTIVE VORTICITY CENTER INTO INSTABILITY ZONE AND INCREASED
W-NWRLY MID TROPOSPHERIC FLOW TO 50-60 KTS OVER BACKED/INCREASED 8H
FLOW...PER KILX PROFILE...SHOULD PROVIDE AMPLE FORCING FOR TSRA
DEVELOPMENT UPSTREAM...MOVING INTO KSBN/KFWA BY LATE EVENING/NEAR
MIDNIGHT. COOLING OF LOW LEVELS BEHIND FRONTAL WAVE PASSAGE TOWARD
DAYBREAK TO AID IN BR FORMATION FOR MVFR VSBYS...THEN INCREASED
SUBSIDENCE/DRYING YIELDING VFR CONDITIONS BY MIDDAY THURSDAY.

SHORT TERM...
STG NRN STREAM SW TROUGH DIGGING SEWD ACRS MANITOBA ATTM W/QUASI
STATIONARY COMPOSITE OUTFLW EXTENDING FM CNTRL IN BACK WEST INTO SFC
LOW CENTER OVR SRN IA. SWRLY LLJ WHICH HAD MAINTAINED MORNING IA MCS
INTO NW IL THIS AFTN HAS RECENTLY DIMINISHED EVEN THOUGH WARM SECTOR
AIRMASS HAD BECOME VRY UNSTABLE. STILL BELIEVE LL MSTR FLUX INADV OF
MCV AND SFC REFLECTION OVR ERN IA WILL REFIRE STORMS THIS EVENING
OVR NE IL/NW INDIANA TWD 00Z W/UPSCALE MCS DVLPMNT STILL XPCD OVR
NRN INDIANA OVERNIGHT AND IN LINE W/15Z RUC GUIDANCE.

OTHERWISE HIGH PRES WILL BLD SEWD BEHIND NRN STREAM TROUGH. MORNING
STORMS ALG SFC CDFNT WILL GIVE WAY TO AFTN SUN AND HAVE SOME DOUBTS
ON GOING AFTN MENTION. HWVR TO KEEP WITHIN CONTINUITY WILL RETAIN
LOW CHC POPS FOR THE AFTN PD FAR SOUTH. COOLER SCOPE OF GUIDANCE
TEMPS FAVORED FOR HIGHS ESP IN LIGHT OF UPSTREAM READINGS ACRS THE
DAKOTAS/NRN MN THIS AFTN.

LONG TERM...
THURSDAY NIGHT THROUGH WEDNESDAY.

FEW CHANGES TO LONG TERM. FRONT WILL CONTINUE TO MEANDER AROUND THE
REGION THROUGH MUCH OF THE PERIOD. A WEAK WAVE TRIES TO DROP IN
THURS NGT...BUT NOT IMPRESSED AT TRACK OR MSTR POTENTIAL WITH IT SO
WILL KEEP FORECAST DRY. FRONT SHOULD REMAIN MAINLY SOUTH OF THE AREA
INTO SATURDAY ALLOWING FOR A RETURN TO COOLER CONDITIONS.
INTERESTING SETUP STILL ON TRACK FOR THIS WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS FRONT BEGINS TO RETURN NORTH AS RIDGE MOVES NE
OF THE AREA. GOOD OVERRUNNING SETUP POSSIBLY TO TRANSPIRE...BUT
LOCATION OF UPPER LEVEL RIDGE AND TRACKS OF THE TROPICAL SYSTEMS
BEING MONITORED COULD PLACE SOME ADDITIONAL CHALLENGES IN TERMS OF
DEGREE OF MSTR...ETC IN PLACE. SEVERAL WAVES MOVING THROUGH THE FLOW
SHOULD ALLOW AT LEAST CHC FOR CONVECTION SO WILL MAINTAIN POPS AND
FOR COLLABORATION PURPOSES HAVE EXTENDED POPS INTO MONDAY. POPS MAY
NEED TO BE EXTENDED BEYOND THIS...BUT WITH SO MUCH UNCERTANTITY WITH
THINGS DON/T WANT TO MAKE MORE CHANGES THAN HAVE ALREADY BEEN MADE.

WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

SHORT TERM...HOLSTEN
LONG TERM....FISHER
AVIATION...JT
Hazardous weather outlook, Aug 15, 5:29 AM EDT, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT WED AUG 15 2007

INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-160930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
529 AM EDT WED AUG 15 2007 /429 AM CDT WED AUG 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ020-022>027-032>034-OHZ015-016-024-025-160930-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SOME OF THE STORMS THURSDAY MAY BECOME SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-160930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
529 AM EDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME. HOWEVER...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 30 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Local storm report, Aug 16, 12:35 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     ROCHESTER               41.06N  86.20W
08/15/2007                   FULTON             IN   LAW ENFORCEMENT

            SEVERAL TREES DOWNED

&&

MCS
Local storm report, Aug 16, 12:36 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1236 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     LEITERS FORD            41.12N  86.39W
08/15/2007                   FULTON             IN   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWNED

&&

MCS
Local storm report, Aug 16, 12:45 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1245 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1236 AM     TORNADO          1 N SWEETSER            40.58N  85.77W
08/16/2007                   GRANT              IN   TRAINED SPOTTER

            TORNADO TOUCHDOWN REPORTED JUST NORTH OF SWEETSER

&&

MCS
Local storm report, Aug 16, 1:05 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FUNNEL CLOUD     UPLAND                  40.46N  85.51W
08/16/2007                   GRANT              IN   SHIP

            FUNNEL CLOUD REPORTED AT THE INTERSECTION OF STATE
            ROADS 5 & 22

&&

MCS
Local storm report, Aug 16, 1:45 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TORNADO          ARGOS                   41.24N  86.25W
08/15/2007                   MARSHALL           IN   LAW ENFORCEMENT

            REPORT OF ROOF DAMAGE AT A FACTORY

&&

MCS
Local storm report, Aug 16, 1:50 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 AM EDT THU AUG 16 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TORNADO          ARGOS                   41.24N  86.25W
08/15/2007                   MARSHALL           IN   LAW ENFORCEMENT

            REPORT OF ROOF DAMAGE AT A FACTORY

&&

CORRECTED EVENT TIME

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 10:26 PM EDTTornado WarningIWXPulaski, Starke49 min
Aug 15, 10:31 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke59 min
Aug 15, 10:59 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall46 min
Aug 15, 11:10 PM EDTTornado WarningIWXFulton50 min
Aug 15, 11:16 PM EDTTornado WarningIWXCass, Pulaski44 min
Aug 15, 11:16 PM EDTTornado WarningIWXFulton, Kosciusko, Marshall44 min
Aug 15, 11:40 PM EDTTornado WarningIWXMiami, Wabash50 min
Aug 15, 11:42 PM EDTTornado WarningIWXKosciusko, Whitley48 min
Aug 15, 11:48 PM EDTSevere Thunderstorm WarningIWXHuntington, Miami, Wabash, Whitley57 min
Aug 16, 12:12 AM EDTTornado WarningIWXGrant48 min
Aug 16, 12:20 AM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells55 min
Aug 16, 12:49 AM EDTTornado WarningIWXBlackford41 min
Aug 16, 12:52 AM EDTSevere Thunderstorm WarningIWXBlackford, Jay53 min
Aug 16, 1:01 AM EDTSevere Thunderstorm WarningIWXGrant36 min
Aug 16, 1:18 AM EDTTornado WarningIWXJay42 min
Aug 16, 1:29 AM EDTSevere Thunderstorm WarningIWXBlackford37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.